# SDR SF200507151

- Difficulty date: July 15, 2005
- Submitted: July 16, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLT 7537 IAD DAY LAV SMOKE ILLUMINATED IN FLIGHT, CREW FOLLOWED QRH PROCEDURES.  FLIGHT ATTENDANT NOTICED NO DESCREPENCIES, SENT MECHANIC FROM FWA TO MEET A/C INSPECTED LAV, NO DEFECTS NOTED DEFERRED LAV SMOKE SYSTEM PER MEL 26-13-1.  FOLLOWED MAIN/OPS PROCEDURES, A/C FLOWN PART 91 TO FWA.
